# SDR UPS02838855

- Difficulty date: June 21, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,117 hours, 47,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 575072673
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 90 INTERCOSTAL IS CRACKED AT LONG 33L.  REMOVED, FABRICATED AND REPLACED INTERCOSTAL IAW DWG 5750726 AND SRM 51-1-21, 51-1-20D.
